# SDR 01FDEA00306

- Difficulty date: April 27, 2001
- Submitted: April 28, 2001
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 34,540 hours, 12,429 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT DEPART NR 1 GEN FAULT LIGHT CAME ON.  AFT ECAM PROC AND DISCONNECT GEN IDG FAULT LIGHT ILLUM.
